| Model Number |
T505U225 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Aortic Insufficiency (1715); Aortic Valve Stenosis (1717)
| Date of Event |
10/04/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product analysis: no product was returned.Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information that 4 years 1 month post implant of this 25mm aortic bioprosthetic valve, it was replaced with a 26mm transcatheter aortic valve due to moderate aortic stenosis and moderate to severe aortic insufficiency.No additional adverse patient effects were reported. .